# SDR ASAA2014040907504

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 66,476 hours, 37,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Part serial: 647
- Condition: Out Of Adjust
- Location: L1
- Part time: 66,476 hours, 37,914 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED.  PERFORMED FWD ENTRY DOOR TEST REF TASK 52-11-00-75-051 DOES NOT PASS TORQE TEST.  L1 DOOR WAS ADJUSTED.  INSTALLED DOOR LINER AND HANDLE AND L1 SLIDE REF MM 25-61-35-402-003 AND MM 52-11-31-409-009.  HANDLE TORQUED WITHIN LIMITS.
